# SDR 2DYA20200824000

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 60,292 hours, 35,079 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Leaking
- Location: Anti-Skid
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE TAXING THE RT HYD SYSTEM DROPS 1% EVERY 9 MINUTES. AT 53% WHEN RETURNING TO THE FIELD. REMOVED AND RPLACE THE LEFT ANTI SKID MODULE PER AMM 33-42-02. OPS CHECK TEST OKAY. A/C RETURNED TO SERVICE.
